# SDR MALA976372

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 4493
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER L20 POPPED, SMOKE ODOR PRESENT ON RESET.  MAINTENANCE REPLACED CONVERTER 12LL, OPS CHECK GOOD.
